Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 63 No. 7 (2011)
Vol. 63 No. 7 (2011)
Published:
25.07.2011
Research articles
Generalized (
n, d
)-ray systems of points and inequalities for nonoverlapping domains and open sets
A. K. Bakhtin, A. L. Targonskii
867-879
PDF (Russian)
Springer
Structure of nodal algebras
D. E. Voloshyn
880-879
PDF (Ukrainian)
Springer
Relative Chebyshev point of a system of continuously varying bounded closed sets
Yu. V. Hnatyuk
889-903
PDF (Ukrainian)
Springer
On the stability of abstract monotone impulsive differential equations in terms of two measures
A. I. Dvirnyi, V. I. Slyn'ko
904-923
PDF (Russian)
Springer
Existence criteria and asymptotics for some classes of solutions of essentially nonlinear second-order differential equations
V. M. Evtukhov, A. A. Koz'ma
924-938
PDF (Russian)
Springer
Approximation of functions from the classes
C
ψ
β
,
∞
by biharmonic Poisson integrals
K. M. Zhyhallo, Yu. I. Kharkevych
939-959
PDF (Ukrainian)
Springer
On necessary conditions for the convergence of Fourier series
O. V. Ivashchuk, P. V. Zaderei
960-968
PDF (Russian)
Springer
Sharp upper bounds of norms of functions and their derivatives on classes of functions with given comparison function
V. A. Kofanov
969-984
PDF (Russian)
Springer
Volterra quadratic stochastic operators of a two-sex population
U. U. Zhamilov, U. A. Rozikov
985-998
PDF (Russian)
Springer
Estimates for weighted eigenvalues of fourth-order elliptic operator with variable coefficients
He-Jun Sun
999-1008
PDF
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians